Jump to content

Photo
Accutane

First Day Of Accutane



8 replies to this topic

#1 Jorge08

Jorge08

    New Member

  • Members
  • Posts & Likes
    Posts: 7
    Likes: 0
About Me
  • Gender:Male
  • Joined: 24-October 13

Posted 24 October 2013 - 08:33 PM

I just took my first pill of Accutane (40mg). I'm just literally waiting for the side effects to kick in. I got my chapped stick and moisturizer ready. I have a question though, how long did it take for your side effects to kick in? 



#2 Ballen

Ballen

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 229
    Likes: 28
About Me
  • Gender:Male
  • Location:Norway
  • Interests:Psychology and Entrepreneurship.
  • Joined: 09-October 11

Achievements

     

Posted 25 October 2013 - 12:45 AM

I'm on my forth day of Accutane. I haven't really gotten any side effects at all. All that has happen is my pores have opened up a little bit and I'm not as oily, but still am.

 

You should read through some Accutane journals or watch some on YouTube. From what I have read, people usually experience some dryness after 1 week and after 2 weeks, they experience a lot of dryness. They get really chapped lips after 2 weeks..

I have really oily skin, so I don't think it will be as bad for me.

 

 

EDIT:

We are on the same amount btw.

Chopsticks wont do much good after a while. From what Ive read, it only keeps the moisture from 'escaping', but if there is no moisture there to escape..

I'm planning to use Jojoba oil on my lips (especially on the corners of the mouth, as it seems most people get a lot of problems there), and then chopstick over that.


Edited by Ballen, 25 October 2013 - 12:49 AM.


#3 IntenseCow

IntenseCow

    Junior Member

  • Members
  • Posts & Likes
    Posts: 43
    Blog Entries: 7
    Likes: 13
About Me
  • Gender:Female
  • Joined: 14-August 13

Posted 25 October 2013 - 09:43 AM

Dry lips will be the first side effect, maybe some headaches. Within the first week or two.

 

Aquaphor is my best friend. I use it on my lips and inside my nose. Yes, you read that right, inside my nose. Accutane can cause the inside of your nose to be really dry and I've found that rubbing Aquaphor up there every few days will keep that from happening and relieve the discomfort. 



#4 steve0asdf

steve0asdf

    Steve

  • Members
  • Posts & Likes
    Posts: 24
    Likes: 4
About Me
  • Gender:Male
  • Location:United Kingdom
  • Interests:Computing, software and statistics in the pharmaceuticals industry
  • Joined: 05-August 13

Posted 26 October 2013 - 04:42 AM

I just took my first pill of Accutane (40mg). I'm just literally waiting for the side effects to kick in. I got my chapped stick and moisturizer ready. I have a question though, how long did it take for your side effects to kick in? 

For me it took about a week before I noticed the lip dryness starting.

 

Best of luck to you,

 

Steve.



#5 Joy4ever

Joy4ever

    Junior Member

  • Members
  • Posts & Likes
    Posts: 85
    Blog Entries: 2
    Likes: 10
About Me
  • Gender:Male
  • Joined: 18-October 13

Achievements

     

Posted 26 October 2013 - 05:17 AM

Good luck on your course :)



#6 Jorge08

Jorge08

    New Member

  • Members
  • Posts & Likes
    Posts: 7
    Likes: 0
About Me
  • Gender:Male
  • Joined: 24-October 13

Posted 26 October 2013 - 09:51 AM

Thank you to everyone who has replied. :)

Edited by Jorge08, 26 October 2013 - 09:51 AM.


#7 HaymarieC

HaymarieC

    New Member

  • Members
  • Posts & Likes
    Posts: 3
    Blog Entries: 4
    Likes: 1
About Me
  • Joined: 24-October 13

Posted 26 October 2013 - 10:00 AM

I'm on day 5 and my face feels dry, but my lips are still fine. I have headches, and drinking lots of water seems to help with that. Good luck to you! :)



#8 Like Moonlight

Like Moonlight

    Member

  • Moderators
  • Posts & Likes
    Posts: 967
    Likes: 172
About Me
  • Gender:Female
  • Joined: 17-May 13

Achievements

     

Posted 26 October 2013 - 10:55 AM

Good luck to you with your accutane course. Remember to drink water, lots and lots of water. S good rule of thu,b is your urine color actually. If you have color to your urine you aren't drinking enough. If you urine is clear then you are drinking enough. Water helped with everything while I was on my course, Also with the side effects, you will notice tht they come and go your while course. Side effects pop up with doseage increases, dosage decreases and just for the hell of it. The best you can do is look though other peoples logs and see how they combatted the side effects. They aren't something you can avoid, just something you can manage,

Some tips I have for side effects, these are all things I couldn't have lived without.
For lips - Bag Balm is the best
For joints - fish oil
Dry eyes - fish oil and gel based eye drops work good not the liquid kind
Headaches - water
Rashes - neosporin cream not the ointment use this on your face
Rashes on body - Eucerin cream
Face wash - CeraVe foaming face wash
Face cream - CeraVe cream in the tub

#9 wavy

wavy

    Junior Member

  • Members
  • Posts & Likes
    Posts: 28
    Likes: 3
About Me
  • Gender:Male
  • Joined: 29-August 12

Posted 27 October 2013 - 01:18 AM

80 mg a day. headache and tiredness came within 1st few days. i got knee pain 5th day but it went away. lips started to dry out within 1st week along with a few new whiteheads. my face is now starting to dry out in week 2. 






0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users